# SDR AALA20180331001

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 16,704 hours, 6,596 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 5498103
- Condition: Leaking
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COCKPIT FIRE EXTINGUISHER STARTED TO SLOWLY DISCHARGE ON ITS OWN.  REMOVED THE EXTINGUISHER FROM THE FLIGHT DECK.  REPLACED THE FIRE EXTINGUISHER IAW AMM 26-26-01.
